MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Failure to Calibrate (2440); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a malfunction occurred on a trilogy ev300 device, in which the ventilator did not deliver the selected volumes in any ventilation mode and displayed a message indicating the device needs servicing.No patient impact or medical intervention was specified, and clinical use was not confirmed.Philips is currently investigating this complaint; however, the device examination has not begun because the device has not yet been returned to the manufacturer for investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported "the manufacturer received information alleging a malfunction occurred on a trilogy ev300 device, in which the ventilator did not deliver the selected volumes in any ventilation mode and displayed a message indicating the device needs servicing.No patient impact or medical intervention was specified, and clinical use was not confirmed." the trilogy ev300 device was returned to the manufacturer's service center for evaluation, and the customer's complaint was confirmed.During the evaluation, it was noted that the device failed the leak test and was found to have a huge leak in the sensor plate of the pneumatic circuit.In conclusion, the device's circuit board sensor was replaced to address the issue.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24300591
Report Number2518422-2026-004379
Device Sequence Number9679315
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040000
Device Catalogue Number1040000
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown